PDA

View Full Version : Prednezone Reactions or reacting to lack of.....



Nonna
05-25-2010, 10:55 AM
I'm almost completely off the Prednezone; I'm finding that I'm sleeping heavier and can't wake up in the morning. I'm all out of whack. Has anyone ever had this type of reaction or am I unique??

The Plaquinel has kept me sane through allergy season here in Georgia though I'm burning in the sun where I never did before. Never had to worry about my skin before; this is hard to remember to cover up.

Any and all thoughts and opinions are welcome
Nonna
:twitcy:

Saysusie
05-25-2010, 11:39 AM
I could find nothing linking tapering of Prednisone with heavy sleeping. Are you taking any other medications??

It is very important to avoid the sun as much as you can. Remember to ALWAYS wear sunscreen (minimum SPF of 35) indoors (due to Fluorescent lights) and outdoors. Exposure can cause a full blown flare up! So be careful and diligent in this area.

Peace and Blessings
Namaste
Saysusie

Nonna
06-06-2010, 03:37 AM
I'm off the prednisone and doing well; I've returned to my normal sleeping patterns. Funny thing is I pulled a muscle in my back due to balance issues and have that pain to deal with - icy hot and ibuprophen for me. Whaa Whooo! It's working.

Nonna